# SDR SWAA002077

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 57,968 hours, 62,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND 3 FUSELAGE SKIN CRACK ON RT SIDE, 3 FT FWD OF OUTFLOW VALVE.  REPAIRED SKIN PER SRM.
